I had my period on the 15th through the 21st. The 21st I had an accident and the condom broke. I took plan b within 2 hours after it happened. Now five days later I'm bleeding.
Yes it's totally normal. It's one of many hormonal symptoms you might experience. Your next period is likely to be a week or two late, too.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2013 • 1 answer
Updated 21 Dec 2018 • 1 answer
Updated 20 Mar 2016 • 1 answer
Updated 29 Sep 2017 • 1 answer
Updated 8 Sep 2018 • 1 answer